# SDR SWAA2021090814857

- Difficulty date: September 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 61,970 hours, 38,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORT R2 DOOR EVAC SLIDE GAGE READING LOW OUTSIDE GREEN BAND ; / [01] R&RD AFT SERVICE DOOR SLIDE PER MT#725-61-06-AS
